# SDR SWAA2024011627537

- Difficulty date: December 4, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE LOCATED ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING 2023-751554<[01] REPLACED ANGLE LOCATED ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING 115A2714 SHEET 13 REV A;[02] COMPLETED JOB
